# SDR GTIA2016121501705

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 8,280 hours, 3,699 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 5abc
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS ON ROW 5ABC DEPLOYED ON LANDING. PERFORMED MANUAL OXYGEN MASK DROP TEST IAW AMM 35-23-43 TEST GOOD.
